Cayley hypergraphs and Cayley hypermaps

Title
Cayley hypergraphs and Cayley hypermaps
Author(s)
권영수이재운
Keywords
AUTOMORPHISM-GROUPS; REGULAR MAPS; GRAPHS; CONSTRUCTION
Issue Date
201302
Publisher
ELSEVIER SCIENCE BV
Citation
DISCRETE MATHEMATICS, v.313, no.4, pp.540 - 549
Abstract
In this paper, we introduce a Cayley hypergraph which is a generalization of a Cayley graph, and a Cayley hypermap which is a generalization of a Cayley map. We investigate some properties of Cayley hypergraphs and Cayley hypermaps, describe the automorphism group of a Cayley hypermap and determine when a Cayley hypermap is regular. (C) 2012 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/26436http://dx.doi.org/10.1016/j.disc.2012.11.022
ISSN
0012-365X
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE